| Catalog Number |
490103 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description: speck of black something in tubing.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photographs were provided for evaluation.Upon visual evaluation of the photos, it was identified a black dot (foreign matter) within the tube of the iv set.Based on the information from the investigation, the defect was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Even though a foreign matter was found within the tube of the iv set, no sample was provided for evaluation.Therefore, no further testing could not be conducted, resulting in the inability to determine the exact root cause of the reported incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.